# SDR CHQA000478

- Difficulty date: April 8, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N287
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 7,643 hours, 5,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED RT WING EMERGENCY EXIT LIGHT IAW EMB 145 MM CH 33-50.  OPS CHECK GOOD.  P/N 1317.
